MathSciNet Relay Station
MathSciNet bibliographic data
MR1501463 34B15 (34A12 34C10)
Whyburn, William M. Existence and oscillation theorems for non-linear differential systems of the second order. Trans. Amer. Math. Soc. 30 (1928), no. 4, 848–854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement